# SDR K11A2023120700245

- Difficulty date: November 14, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737436
- Aircraft serial: 25849
- Aircraft time: 60,119 hours, 40,440 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount Fitting
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 300
- Part time: 60,119 hours, 40,440 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING GROUND SPOILER INBOARD ACTUATOR MOUNT FITTING CRACKED.
